Neighborhoods of certain p-valent analytic functions defined by using generalized differential operators

Volume 9, Issue 1, Article 1 - 2020

Authors: A. Amourah;O. Dalalaa;A. Alelaumi

Copyright © 2020 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper, by use of the familiar concept of neighborhoods of p-valently analytic functions, the authors show several inclusion relations associated with the (n, )-neighborhood of certain subclasses of analytic functions.

How To Cite This Article

A. Amourah, O. Dalalaa and A. Alelaumi, “Neighborhoods of certain p-valent analytic functions defined by using generalized differential operators”, General Letters in Mathematics, 9(1) (2020), 1-8. https://doi.org/10.31559/glm2020.9.1.1